# SDR R61A201712131004

- Difficulty date: December 13, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 37,009 hours, 23,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917005
- Condition: Corroded
- Location: Frames 78-79
- Part time: 37,009 hours, 23,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED CORROSION ON THE LT OTBD SEAT TRACK BETWEEN FRAMES 78 AND 79 IN THE CROWN TEETH AREA.  R & R THE SEAT TRACK IAW SRM 51-43-03, AND SRM 51-41-01.
